Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DeuceBags

Lactic Acid mixed with other things?

Recommended Posts

I am going to try using 40% lactic acid on a patch of enlaged pored skin on my forehead. My doctor prescribed Retin-A to be used. Is it safe to use a lactic peel once a week while continuing to use Retin-A micro? What about also doing ACV nightly?

Thanks

Share this post


Link to post
Share on other sites

I would stop use of Retin-A micro at least 3 days before you use the lactic acid. I'd also consider skipping the ACV until you've healed from the peel (no redness). It's better to be safe than to overprocess and possibly burn yourself. Proceed with caution.

Share this post


Link to post
Share on other sites

Yes, you should stop Retin-A treatment if you are considering a lactic acid exfoliation. I burned myself badly once with 55% lactic acid because I used Retin-A earlier that day. Without the Retin-A, the 55% is a puppy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×